# SDR UALA2009042001145

- Difficulty date: April 19, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 66,271 hours, 19,116 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150012
- Part serial: 632
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESSIVE RUDDER TRIM.  VERY SLOW TO EXTEND.  CREW REPORTED FELT MORE LIKE A SPOILER FLOAT, NOT AN ENGINE VIBRATION.  THE NR 2 FLT SPOILER WAS FOUND TO BE LAGGING IN OPERATIONAL TIME IN COMPARISON TO THE REMAINING FLT SPOILERS AND THE NR 10 FLT SPOILER WAS FOUND TO HAVE EXCESSIVE LEAKAGE & THEREFORE REPLACED.  NR 2 SPOILER ACTUATOR ALSO REPLACED.  VERIFICATION TEST FLIGHT CONFIRMS NORMAL OPERATION OF FLIGHT CONTROLS.
